# SDR SIMA201005307

- Difficulty date: February 22, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 15,149 hours, 11,182 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341751
- Condition: Corroded
- Location: Fuselage
- Part time: 15,149 hours, 11,182 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT THE RIGHT FLOORBEAM AT FRAME 280 WAS FOUND TO BE CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT FLOORBEAM AT FRAME 280 IAW EO CR-53MR-134R1.  THE AIRCRAFT WAS RETURNED TO SERVICE.
